# SDR P5CA9700092

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK UNDER RIVET HEAD S14R LAP BETWEEN BS 460 AND BS 480 CENTER ROW.  REMOVED FASTENER, REAMED HOLE TO .261 INCH.  HIGH FREQUENCY EDDY CURRENT CONFIRMED CRACK REMOVAL PER NDT MANUAL 51-00-00.  INSTALLED FASTENER PER BOEING SRM 51-30-02.
